# SDR IXXA090002O

- Difficulty date: January 22, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 73,065 hours, 18,698 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Part serial: GAS072490
- Condition: Defective
- Location: Recirc
- Part time: 73,065 hours, 18,698 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM PKWA RIGHT RECIRCULATION FAN OVERHEATED CAUSING BURNING ODOR.  THE CREW TURNED OFF RIGHT RECIRCULATION FAN, THE ODOR DISSIPATED.  THE CREW LANDED IN PHIK WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT RECIRCULATION FAN.  OPERATIONAL CHECK GOOD IAW DACO DC8 MAINTENANCE MANUAL 21-21-1.  AIRCRAFT WAS RETURNED TO SERVICE.
